The generalized P‐forest problem on a tree network

Arie Tamir*, Timothy J. Lowe

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In two recent papers, similar multifacility problems on tree networks were studied where facilities are subtrees of the tree. The complexity of the problems was left as open. In this paper, we formulate a general model that includes the above‐cited problems as special cases and give a polynomial algorithm to solve the general model.

Original languageEnglish
Pages (from-to)217-230
Number of pages14
JournalNetworks
Volume22
Issue number3
DOIs
StatePublished - May 1992

Fingerprint

Dive into the research topics of 'The generalized P‐forest problem on a tree network'. Together they form a unique fingerprint.

Cite this